Celiac.com Sponsor (A1):



Celiac.com Sponsor (A1):


Archived

This topic is now archived and is closed to further replies.

terryjean

Help I Have No Idea What's Causing Symtoms

Recommended Posts

I have been wheat/ gluten-free for 7 years. I also have IGA deficiecy, asthma,diabetes and interstial cystitis.

Over the past 2-3 weeks my Gi celiac symtoms have been kicking in something fierce and the only things that have changed are some meds.

Diabetes meds- now on 1500mg Glucapgage XR

Asthma meds now on Singulair 10 mg

Anyone else ever had problems with these meds???

Thanks Terry in Dumont NJ :unsure:

Share this post


Link to post
Share on other sites

Celiac.com Sponsor (A8):

Celiac.com Sponsor (A8):


Have you checked the gluten free status on both meds?

Could also just be your body adjusting to the change in medications, and not necessarily a gluten reaction. Have you talked with your doctor?

-Jessica :rolleyes:

Share this post


Link to post
Share on other sites

The Singular makes me sick but I don't know what kind of starch is in it...for me, too corn bothers me. Look for it on the Web and look for inactive ingredients.

-Kate

Share this post


Link to post
Share on other sites

I don't take any medications but I looked Singular up and saw it on the gluten free list. Could you possibly have another intolerance with something else that could be in it? You may want to double check with the company to see if the status of it changed.

Share this post


Link to post
Share on other sites

Yes the doctors think that my body has to get use to the new meds. But after 7 years + with fairly excellant dietary control of the celiac....... the symptoms are not all that nice to have., I don't think I will ever get use to them.

Thanks Terry

Share this post


Link to post
Share on other sites